MAUDE Adverse Event Report: PATHRIGHT MEDICAL, INC. RESTOREX; PENILE TRACTION DEVICE

PATHRIGHT MEDICAL, INC. RESTOREX; PENILE TRACTION DEVICE
Model Number RESTOREX #117
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hypoesthesia (2352); Erectile Dysfunction (4511)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer received complaint from consumer reporting erectile dysfunction and decreased penile sensitivity following use of the restorex device.Consumer reported evaluation by urologist; no documentation confirming device-related injury was provided.Device was not returned for evaluation.No malfunction or device defect was identified.Based on available information, a causal relationship between the device and the reported symptoms could not be established.This report is being submitted in an abundance of caution.
 
Event or Problem Description
Patient reported using the device approximately 5 hours per day, exceeding the instructions for use which state not to use the device for more than 1 hour per day or more than 30 minutes at a time and to separate sessions by at least 30 minutes.The patient also reported tightening the clamp beyond normal use and applying maximum tension, sometimes manually increasing force.The patient reported decreased penile sensitivity and weaker erections.On (b)(6) 2023 the patient was evaluated by a urologist and underwent a penile ultrasound on (b)(6) 2023.The patient reported that the ultrasound showed numerical findings suggestive of a possible venous leak.No surgical intervention or hospitalization was reported.The patient was advised to discontinue use.Follow up communication months later indicated that the patient reported his condition had returned to normal.No device malfunction was reported.

Brand Name
RESTOREX
Common Device Name
PENILE TRACTION DEVICE
Manufacturer (Section D)
PATHRIGHT MEDICAL, INC.
1443 w 800 n ste 303
orem UT 84057 2883
Manufacturer (Section G)
PATHRIGHT MEDICAL, INC
1443 w 800 n ste 303
orem UT 84057 2883
Manufacturer Contact
preston lines
1443 w 800 n ste 303
orem, UT 84057-2883
8772285147
MDR Report Key25191793
Report Number3014159402-2026-00001
Device Sequence Number13370524
Product Code LKY
UDI-Device Identifier00860001453805
UDI-Public0100860001453805
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRESTOREX #117
Device Lot Number26
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2023
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale